# SDR SWAA2024061485947

- Difficulty date: May 15, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 52,385 hours, 31,741 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SIDEPLATE SUPPORT ZEE HAS SURFACE CORROSION LOCATED AT S25R; RBL 20.0; IN BETWEEN STA 767 AND STA 787. AFT CARGO COMPARTMENT SIDEPLATE SUPPORT ZEE HAS SURFACE CORROSION LOCATED AT S25R RBL 21.0 IN BETWEEN STA 767 AND STA 787.<[01] REMOVED AND REPLACED SHIELD AT AFT CARGO BETWEEN STA 767 TO 787 RBL 21 SRM 51-40-02-0G-0 AND DWG146A0081;[02] VERIFIED REMOVED AND REPLACED SHIELD AT AFT CARGO BETWEEN STA 767 TO 787 RBL 21.
